# SDR UALA2009061601715

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 65,429 hours, 19,067 cycles
- Engine: Pwa PW2037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4046833969
- Part serial: 95
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE.  RTFL.  REPLACED LEFT FMC, CHECKS OKAY.
